Oh yes!! Thyroid problems really affect the sinus's. Before I was diagnosed with hypothyroidism, I would get a sinus infection, go straight to bronchitis, and last for 6 weeks.
It is horrible. I believe I read it is because Thyroid has to do with the immune system, also has to do with weak adrenals. I have been taking 3000 mg of vit c a day and have not had any problems since taking that.
I noticed when I was severely hypothyroid for RAI I had such huge issues with my sinuses and alergies. No doctor I went to seemed to think that the conditions were related. When I went on replacement hormome after the TT and RAI, my sinuses were much better. I even had a huge lessening of my seasonal allergies and was able to breathe through my nose at night!
Interesting. I have had sinus infections for about 2 year now, off and on. I started getting that constant headache when I started on Armour... I thought it was associated with that, and finally after a month of this constant headache I went to the Dr. She said my sinus were so swollen and infected! She even said the lymph nodes in my neck were enlarged too! I should have known it wasn't the Armour!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.